Hi i am 23 year old male.I had used minoxidil 5 % for two months. I experienced hair growth, but I had to stop because of facial growth under my eyes on my forehead and my beard got much more thicker. Now, after three months hair under my eyes or my forehead fall out, but my beard is still much more thicker than it was before using minoxidil. Are there any chances that my beard will be (after some time) like it was before using. I don't care for time I'm prepared to wait two years but I need to know that things are going to be like they were. Thank you for answer and God bless you
Hi, this is a quote taken from the Drugs.com website about Minoxidil use & side effects: "This medicine causes a temporary increase in hair growth in most people. Hair may grow longer and darker in both men and women. This may first be noticed on the face several weeks after you start taking minoxidil. Later, new hair growth may be noticed on the back, arms, legs, and scalp. Talk to your doctor about shaving or using a hair remover during this time. After treatment with minoxidil has ended, the hair will stop growing, although it may take several months for the new hair growth to go away".
This is a great question and more involved than one might realize. For anybman, a beard will get thicker over time and reach a maximum thickness at age 30. So even if you did not take minoxidil I would expect you to have thicker beard growth over time. Now that you have stopped minoxidil you may experience some slow reduction in density - but it may not return completely back to normal because your beard is en route to getting thicker as you approach age 30.
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 2 answers
Is minoxidil really works, after how much time I can see its effect for hair growth PLEASE suggesst?
Posted 1 Nov 2011 • 2 answers
Posted 17 Apr 2015 • 1 answer
Posted 24 Dec 2017 • 0 answers
Posted 19 Mar 2018 • 0 answers